| Model Number |
3189 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy after a recent accident.X-ray imaging revealed migration of the left lead.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.